# SDR ZVS2004F00000

- Difficulty date: October 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N3101B
- Make and model: Beech 58
- Aircraft serial: TH1901
- Engine: Cont IO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DEAD LT MAGNETO, RT ENGINE.  TROUBLESHOT AND FOUND IMPULSE COUPLING CAM ASSY BROKEN.  THE PAWL RIVETS HAD COME LOOSE AND SEPARATED.  THE MAG BEARINGS WERE STIFF BUT DID NOT SEEM TO BE THE CAUSE.
